# SDR KCSA202508211143

- Difficulty date: August 21, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N702CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26411
- Aircraft time: 99,319 hours, 17,405 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Web
- Condition: Cracked
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H I/B ELEVATOR MOST I/B WEB CRACKED
